# SDR NSVA0105

- Difficulty date: August 4, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT WAS IN FLIGHT AND FOUND THE TRIM WHEEL DIFFICULT TO MOVE AFTER ADVANCING POWER LEVERS.  WHILE TRYING TO DUPLICATE PROBLEM IN FLIGHT BY ADVANCING AND RETARDING THROTTLES, THE PILOT REPORTED AN INSTANTANEOUS AND MOMENTARY SHUTDOWN OF THE RIGHT ENGINE.  MAINTENANCE PERFORMED GROUND RUN OF ENGINE AND VISUAL INSPECTION OF TRIM WHEEL AND CONTROL TAB, NO DEFECTS NOTED, CHECKED NORMAL.  QUALITY CONTROL INTERVIEWED PILOT AND DETERMINED THAT THE PILOT DID NOT ACCOMPLISH A RESTART OF ENGINE DUE TO THE FACT THAT THE ENGINE DID NOT SHUTDOWN IN FLIGHT.  IT WAS SUSPECTED THAT THE PILOT EXPERIENCED A COMPRESSOR STALL ACCORDING TO HIS ACCOUNTS.  (M)
